Alert archive / Oklahoma / Flash Flood Warnings in 2012
Flash Flood Warning 6, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 30, 2012, 5:46 AM CDT for Oklahoma County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 5:46 AM CDT (10:46 UTC)
- Expired
- May 30, 2012, 8:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Oklahoma County, OK
The radar
The Norman radar (KTLX), 23 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.8 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2199 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
459 WGUS54 KOUN 301046 FFWOUN OKC109-301345- /O.NEW.KOUN.FF.W.0006.120530T1046Z-120530T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 546 AM CDT WED MAY 30 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA... * UNTIL 845 AM CDT * AT 540 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY RAIN. RADAR INDICATES THAT UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE OKLAHOMA CITY. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE WARNED AREA. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...NORTH CANADIAN RIVER...WEST ELM CREEK...NORTH FORK LITTLE RIVER...CROOKED OAK CREEK...LIGHTNING CREEK AND TWIN CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3538 9741 3538 9754 3550 9766 3552 9751 $$ WR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:52 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 30, 3:52 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 352 AM CDT WED MAY 30 2012 .DISCUSSION... WIDESPREAD THUNDERSTORMS ARE EXPECTED LATER TODAY AND TONIGHT. AN UPPER-LEVEL WAVE WILL BRING INCREASED WIND SHEAR ALOFT AND A WARM FRONT IS EXPECTED TO LIE ACROSS OKLAHOMA THIS AFTERNOON. STRONG HEATING SOUTH OF THIS BOUNDARY AND AMPLE MOISTURE WILL GIVE WAY TO NUMEROUS THUNDERSTORMS...SOME SEVERE...BEGINNING LATE THIS AFTERNOON AND LASTING BEYOND MIDNIGHT. SEE THE HAZARDOUS WEATHER OUTLOOK FOR DETAIL. DRIER AIR IS EXPECTED TO ARRIVE WITH A COLD FRONT EARLY THURSDAY AND LAST FOR A DAY OR TWO. BY SATURDAY, THE HUMIDITY RETURNS, AND THERE IS A CHANCE FOR RAIN SATURDAY NIGHT OR EARLY SUNDAY WHEN THIS MOIST AIR MOVES ACROSS THE DECAYING FRONT. THE HEAT IS EXPECTED TO QUICKLY RESUME EARLY NEXT WEEK WITH LOW CHANCES FOR RAIN. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 88 64 77 54 / 30 70 20 10 HOBART OK 90 63 80 53 / 30 50 10 10 WICHITA FALLS TX 93 65 85 54 / 20 40 20 10 GAGE OK 82 61 75 48 / 40 50 10 10 PONCA CITY OK 82 60 73 49 / 60 80 20 10 DURANT OK 88 70 83 54 / 30 70 40 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/09
Hazardous weather outlook, May 30, 5:20 AM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
520 AM CDT WED MAY 30 2012
OKZ004>048-050>052-TXZ083>090-301700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
520 AM CDT WED MAY 30 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS A MAJORITY OF THE NWS NORMAN COUNTY WARNING AREA.
LOCATION...
THE MODERATE RISK AREA COVERS LOCATIONS SOUTHWEST OF A LINE
EXTENDING FROM CHEROKEE TO STILLWATER.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
1 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
THROUGH MOST OF TONIGHT.
IMPACTS...
DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...CAUSING DAMAGE TO
STRUCTURES...TREES...AND UTILITY LINES.
HAIL LARGER THAN TWO-INCHES IN DIAMETER...CAUSING DAMAGE TO
WINDOWS...ROOFS...AND CARS.
DISCUSSION...
THERE WILL BE CONVECTIVE DEVELOPMENT THIS MORNING OVER PARTS OF
CENTRAL AND SOUTHERN OKLAHOMA WITH MARGINALLY SEVERE SIZE
HAIL POSSIBLE. THIS ACTIVITY IS EXPECTED TO WEAKEN OR DISSIPATE BY
10 AM.
STRONG SURFACE HEATING IS EXPECTED LATE THIS MORNING AND THIS
AFTERNOON WHICH WILL LEAD TO A VERY UNSTABLE ATMOSPHERE. WITH A
FRONTAL BOUNDARY EXTENDING FROM AN AREA OF LOW PRESSURE OVER THE
PANHANDLES...INTO WESTERN AND SOUTHERN OKLAHOMA...THERE WILL BE A
FOCUS FOR THUNDERSTORM DEVELOPMENT NEAR THIS FRONT AND EAST OF THE
LOW PRESSURE AREA. A PRONOUNCED UPPER-LEVEL DISTURBANCE WILL ALSO
APPROACH THE SOUTHERN PLAINS AND AID IN DEEP LAYER SHEAR AND LIFT.
STORMS MAY DEVELOP AS EARLY AS 3 PM ACROSS NORTHERN OR WESTERN
PORTIONS OF OKLAHOMA...AND ORGANIZE AS THEY MOVE SOUTH AND EAST
THROUGH THE AFTERNOON. INITIAL STORMS WILL POSE A THREAT OF VERY
LARGE HAIL AND DAMAGING WINDS. DISCRETE STORMS THAT REMAIN NEAR THE
MENTIONED FRONTAL BOUNDARY WILL POSE A THREAT OF TORNADOES. STORMS
ARE EXPECTED TO GROW INTO A COMPLEX BY EARLY EVENING...POSING A
WIDESPREAD DAMAGING WIND AND HAIL THREAT ACROSS CENTRAL AND SOUTHERN
OKLAHOMA...INTO NORTHERN TEXAS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
ALONG WITH THE CONCERN FOR DAMAGING WIND AND HAIL LATER TODAY...
PRIMARILY URBAN AND SMALL STREAM FLOODING WILL BE A CONCERN IN AREAS
THAT SEE THE HEAVIEST RAIN.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
SCATTERED STORMS AND HEAVY RAIN MAY LINGER TOWARD OR JUST AFTER
SUNRISE THURSDAY MORNING...MAINLY ACROSS SOUTHEAST PARTS OF
OKLAHOMA.
STORM CHANCES WILL RETURN ON SATURDAY...MAINLY OVER WESTERN PARTS OF
OKLAHOMA INTO WESTERN NORTH TEXAS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
NOON TODAY.In the hours before
Special weather statement, May 30, 1:07 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
107 AM CDT WED MAY 30 2012
OKZ031-032-042-043-300715-
SEMINOLE OK-PONTOTOC OK-COAL OK-HUGHES OK-
107 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...PONTOTOC...COAL AND
HUGHES COUNTIES UNTIL 215 AM CDT...
DISSIPATING THUNDERSTORMS WILL ALLOW THE FORMATION OF HEAT BURSTS
JUST EAST OF SHAWNEE...STRATFORD AND SULPHUR. ALONG WITH VERY STRONG
AND POSSIBLY DAMAGING WIND GUSTS...TEMPERATURES MAY RISE 10 TO 20
DEGREES. THESE CONDITIONS SHOULD SUBSIDE BY 230 AM.
HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
ADA...SEMINOLE...HOLDENVILLE...WEWOKA...KONAWA...WETUMKA...BYNG...
DUSTIN...CALVIN...CROMWELL...STUART...AND CENTRAHOMA.
LAT...LON 3505 9609 3465 9609 3449 9628 3467 9664
3493 9677 3537 9664 3541 9659 3540 9654
3546 9655 3543 9651 3547 9648 3545 9644
3529 9643 3529 9598 3515 9599
TIME...MOT...LOC 0606Z 286DEG 18KT 3492 9625Special weather statement, May 30, 1:14 AM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
114 AM CDT WED MAY 30 2012
OKZ051-300645-
MARSHALL OK-
114 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL COUNTY UNTIL 145 AM
CDT...
AT 110 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARIETTA...
MOVING SOUTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MADILL...KINGSTON...OAKLAND...WOODVILLE...LEBANON...LITTLE CITY...
WILLIS...LAKE TEXOMA AND MCBRIDE.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
LAT...LON 3388 9683 3385 9686 3401 9693 3402 9695
3415 9696 3410 9658 3401 9659 3401 9662
3398 9660 3391 9661 3390 9663 3391 9668
3383 9671 3382 9676
TIME...MOT...LOC 0610Z 301DEG 29KT 3399 9708
WRSpecial weather statement, May 30, 1:31 AM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
131 AM CDT WED MAY 30 2012
OKZ038-039-044-045-300700-
COTTON OK-JEFFERSON OK-STEPHENS OK-COMANCHE OK-
131 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COTTON...
JEFFERSON...STEPHENS AND SOUTHEASTERN COMANCHE COUNTIES UNTIL 200
AM CDT...
AT 129 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM STERLING TO DUNCAN TO LOCO...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...COMANCHE...TEMPLE...RINGLING...BRAY...EMPIRE
CITY...VELMA...CORNISH...HASTINGS...LOCO...ADDINGTON...WAURIKA
LAKE...CORUM...CENTRAL HIGH AND HULEN.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3427 9827 3468 9821 3468 9791 3465 9758
3405 9756
TIME...MOT...LOC 0629Z 265DEG 20KT 3467 9820 3446 9794 3432 9775
WRLocal storm report, May 30, 1:36 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
136 AM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL MARIETTA 33.93N 97.12W
05/30/2012 E1.00 INCH LOVE OK EMERGENCY MNGR
&&
NWS NORMANSpecial weather statement, May 30, 5:04 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 504 AM CDT WED MAY 30 2012 OKZ025-029-301015- OKLAHOMA OK-CLEVELAND OK- 504 AM CDT WED MAY 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OKLAHOMA AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 515 AM CDT... AT 503 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKLAHOMA CITY...MOVING SOUTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... LOCATIONS IMPACTED INCLUDE... OKLAHOMA CITY...MIDWEST CITY...DEL CITY...TINKER AIR FORCE BASE... FOREST PARK AND VALLEY BROOK. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3531 9746 3545 9758 3555 9749 3542 9731 TIME...MOT...LOC 1003Z 316DEG 8KT 3544 9751 WR
Special weather statement, May 30, 5:37 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 AM CDT WED MAY 30 2012
OKZ042-043-047-301130-
JOHNSTON OK-PONTOTOC OK-COAL OK-
537 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSTON...SOUTH CENTRAL
PONTOTOC AND SOUTHWESTERN COAL COUNTIES UNTIL 630 AM CDT...
AT 536 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
HICKORY...MOVING SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
MILBURN...BROMIDE...CLARITA...CONNERVILLE...FILLMORE AND PONTOTOC.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3420 9651 3447 9686 3451 9682 3455 9683
3466 9673 3446 9640
TIME...MOT...LOC 1036Z 309DEG 27KT 3455 9673
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 60 min |
| May 29, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 25 min |
| May 29, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 40 min |
| May 29, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne | 40 min |
| May 29, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more | 63 min |
| May 29, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 63 min |
| May 29, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Noble, Woods | 25 min |
| May 29, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Kingfisher, Lincoln, Logan, McClain and 1 more | 55 min |
| May 29, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more | 64 min |
| May 29, 8:27 PM CDT | Tornado Warning | OUN | Canadian, Oklahoma | 33 min |
| May 29, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Cleveland, Grady, Kingfisher, Lincoln and 4 more | 40 min |
| May 29, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 2 more | 63 min |
| May 29, 9:30 PM CDT | Special Weather Statement | OUN | Lincoln, Seminole | 60 min |
| May 29, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 61 min |
| May 29, 10:12 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 29, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Oklahoma | 59 min |
| May 29, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Grady, Kingfisher | 61 min |
| May 29, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 33 min |
| May 29, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 47 min |
| May 29, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Stephens | 47 min |
| May 29, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 31 min |
| May 29, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Murray, Pontotoc | 58 min |
| May 29, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Garvin, Grady, Jefferson, Murray and 1 more | 44 min |
| May 30, 12:07 AM CDT | Special Weather Statement | OUN | Bryan, Johnston, Love, Marshall | 23 min |
| May 30, 12:21 AM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 39 min |
| May 30, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Grady, Jefferson, Love and 1 more | 62 min |
| May 30, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 64 min |
| May 30, 1:07 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Seminole | 68 min |
| May 30, 1:14 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| May 30, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 64 min |
| May 30, 1:31 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| May 30, 1:35 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 40 min |
| May 30, 2:23 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 67 min |
| May 30, 5:04 AM CDT | Special Weather Statement | OUN | Oklahoma | 11 min |
| May 30, 5:13 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 2 hr |
| May 30, 5:33 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 57 min |
| May 30, 5:37 AM CDT | Special Weather Statement | OUN | Johnston | 53 min |
| May 30, 6:16 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 44 min |
| May 30, 6:48 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| May 30, 7:01 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 59 min |
| May 30, 7:01 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 59 min |
| May 30, 7:45 AM CDT | Special Weather Statement | OUN | McClain, Murray | 45 min |
| May 30, 5:35 PM CDT | Special Weather Statement | OUN | Washita | 25 min |
| May 30, 6:06 PM CDT | Special Weather Statement | OUN | Caddo, Washita | 24 min |
| May 30, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Washita | 64 min |
Nearby
Flash Flood Warnings in Oklahoma, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.